# SDR DHL2001712019

- Difficulty date: October 23, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 FIRE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED AFTER TAKEOFF.  NR 3 FIRE LOOP REPOSITIONED AWAY FROM COWL.  GROUND FAULT LIGHTS.  OPS OK PER BMM 26-11-00.
